A generalization of Riesz-Fischer theorem

S. M. Mazhar

Archivum Mathematicum (1978)

  • Volume: 014, Issue: 1, page 51-53
  • ISSN: 0044-8753

How to cite


Mazhar, S. M.. "A generalization of Riesz-Fischer theorem." Archivum Mathematicum 014.1 (1978): 51-53. <http://eudml.org/doc/17964>.

author = {Mazhar, S. M.},
journal = {Archivum Mathematicum},
keywords = {Riesz-Fischer Theorem; Orlicz Spaces},
language = {eng},
number = {1},
pages = {51-53},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {A generalization of Riesz-Fischer theorem},
url = {http://eudml.org/doc/17964},
volume = {014},
year = {1978},

AU - Mazhar, S. M.
TI - A generalization of Riesz-Fischer theorem
JO - Archivum Mathematicum
PY - 1978
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 014
IS - 1
SP - 51
EP - 53
LA - eng
KW - Riesz-Fischer Theorem; Orlicz Spaces
UR - http://eudml.org/doc/17964
ER -


  1. G. A. Fomin, A generalization of the Riesz-Fischer theorem, Mat. Zam., 12 (1972), 365-372. (1972) MR0318762
  2. A. Zygmund, Trigonometric Series, Vol. I, Cambridge Univ. Press (1959), p. 23. (1959) Zbl0085.05601MR0107776

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.